Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Spectracef

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
Joyce
Guest
 
Posts: n/a
Default No Subject

After taking the first two pills, I woke up the following morning with VERY red and swollen eye lids. A lot of the swelling disappeared as the day passed. I experienced some itching. The second morning, my eye lids were swollen even more. I contacted the doctor's office who prescribe this medication;he was not in but I informed them that I thought I was having an allergic reaction. I contacted my family doctor's office; My doctor gave me a shot and gave me Clarinex to take. He also took me off Spectracef.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:10 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.